# SDR R61A2025070500298

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700062
- Aircraft time: 52,023 hours, 33,558 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 1708668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE ACCESS DOOR FOUND TO HAVE CORROSION IN MULTIPLE LOCATIONS. REPLACED WASTE DOOR IAW AMM 20-10-07-910-801-A
